# SDR AALA202409061064

- Difficulty date: September 4, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 72,172 hours, 29,727 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 568127202007
- Part serial: 25230310
- Condition: Low Pressure
- Location: Fuel Boost
- Part time: 2,417 hours, 1,352 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT TANK PUMP 2 LOW PRESSURE ECAM INFLIGHT AT FL350. FLIGHT CREW REPORTED THAT TURNING THE PUMP OFF MOMENTARILY THEN BACK ON DID NOT REMEDY THE ISSUE. MAINTENANCE REPLACED THE RIGHT WING AFT FUELL BOOST PUMP AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 28-21-51.
